Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A New Proof of the Formula for the Number of 3 × 3 Magic Squares

Miklos Bona
Mathematics Magazine
Vol. 70, No. 3 (Jun., 1997), pp. 201-203
DOI: 10.2307/2691261
Stable URL: http://www.jstor.org/stable/2691261
Page Count: 3

You can always find the topics here!

Topics: Mathematical inequalities
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A New Proof of the Formula for the Number of 3 × 3 Magic Squares
Preview not available

Page Thumbnails

  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203